# SDR FDEA201209283493

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57140885002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 47 REAR SPAR HOLE 'G' SHOWS EVIDENCE OF A CRACK INDICATION . THIS IS A   PREVIOSULY REWORKED HOLE.   MATERIAL REMOVED UNTIL CRACK INDICATION REMOVED STARTING AT BORE DIAMETER 0.259" TO FINAL BORE DIAMETER 0.560" IAW SRM 51-40-30 AND EA 6-5710-162973, PAGE 9.
